MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number PRT-23
Medical Device Problem Codes Perivalvular Leak (1457); Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Heart Block (4444); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: (b)(4), patient site id: (b)(6).It was reported that on (b)(6) 2023, a 23mm portico valve was chosen for implant.During the procedure, before the valve was placed, the patient went into asystole and was paced at 180 beats per minute.After the valve was successfully implanted, a temporary pacemaker was placed.On (b)(6) 2023, complete heart block was seen via electrocardiogram.On the same day, a dual chamber pacemaker was successfully implanted.No additional information was provided.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of heart block and perivalvular leak was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the available information, the cause of the reported event could not be conclusively determined, but the 6 mm depth of implant could have contributed to the heart block.H6 medical device problem code: code 2993 removed.
 
Event or Problem Description
Clinical information: crd_1024 - portico india, patient site id: (b)(6).It was reported that on (b)(6) 2023, a 23mm portico valve was chosen for implant.During the procedure, before the valve was placed, the patient went into asystole and was paced at 180 beats per minute.After the valve was successfully implanted, a temporary pacemaker was placed.On (b)(6) 2023, complete heart block was seen via electrocardiogram.On the same day, a dual chamber pacemaker was successfully implanted.Subsequent to the initially filed report, the following information was received that the patient experienced complete heart block prior to valve implant.A small flexnav delivery system was used to implant the device.The valve was deployed at 6mm from non-coronary cusp (ncc) and 5mm from left coronary cusp (lcc).The stent protrusion depth was 6mm into the left ventricular outflow tract (lvot).A post balloon aortic valvuloplasty (bav) was performed to address a residual leak in the portico valve.

Brand Name
PORTICO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16452937
Report Number2135147-2023-00761
Device Sequence Number5872784
Product Code NPT
UDI-Device Identifier05415067010728
UDI-Public05415067010728
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberPRT-23
Device Catalogue NumberPRT-23
Device Lot Number8231472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight54 KG